Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Terminal quotient singularities in dimensions three and four


Authors: David R. Morrison and Glenn Stevens
Journal: Proc. Amer. Math. Soc. 90 (1984), 15-20
MSC: Primary 14B05; Secondary 14J30, 14J35
MathSciNet review: 722406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify isolated terminal cyclic quotient singularities in dimension three, and isolated Gorenstein terminal cyclic quotient singularities in dimension four. In addition, we give a new proof of a combinatorial lemma of G. K. White using Bernoulli functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05, 14J30, 14J35

Retrieve articles in all journals with MSC: 14B05, 14J30, 14J35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722406-4
PII: S 0002-9939(1984)0722406-4
Keywords: Bernoulli functions, canonical singularity, Gorenstein ring, quotient singularity, terminal singularity
Article copyright: © Copyright 1984 American Mathematical Society